SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Back to Search Results |
| Model Number |
PCO3020FX |
| Medical Device Problem Codes |
Material Erosion (1214); Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Erosion (1750); Inflammation (1932); Necrosis (1971); Pain (1994); Renal Failure (2041); Scar Tissue (2060); Seroma (2069); Hernia (2240); Injury (2348); Obstruction/Occlusion (2422); Ascites (2596); Fibrosis (3167); No Code Available (3191); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced migration, adhesions; pain, and recurrence.Post-operative patient treatment included revision surgery.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced migration, adhesions, pain, seroma, mesh erosion into viscera, and recurrence.Post-operative patient treatment included revision surgery, repair of hernia with mesh, exploratory laparotomy, removal of mesh, bilateral trunk advancement flaps, decortication/capsulectomy.
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced migration, adhesions, pain, seroma, mesh erosion into viscera, fibrosis, necrosis, inflammation, pelvic mass and recurrence.Post-operative patient treatment included revision surgery, repair of hernia with mesh, exploratory laparotomy, laparoscopic hernia repair removal of mesh, bilateral trunk advancement flaps, drainage of seroma, decortication/capsulectomy.
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.Additional information: patient code-c64343(pelvic mass).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
(updated all codes, added patient codes, device code, imf codes, ime e2402: "histiocyte aggregates, mass").Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced histiocyte aggregates, migration, adhesions, pain, seroma, mesh erosion into viscera, fibrosis, necrosis, inflammation, pelvic mass and recurrence.Post-operative patient treatment included ct scan, revision surgery, repair of hernia with mesh, exploratory laparotomy, laparoscopic hernia repair removal of mesh, bilateral trunk advancement flaps, drainage of seroma, decortication/capsulectomy.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced histiocyte aggregates, migration, adhesions, pain, seroma, mesh erosion into viscera, fibrosis, necrosis, inflammation, pelvic mass, obstruction, abscess, renal failure, abdominal pain, ascites, scar tissue, spermatic chord injury, pain, and recurrence.Post-operative patient treatment included medication, must wear an abdominal belt, ct scan, revision surgery, repair of hernia with mesh, exploratory laparotomy, laparoscopic hernia repair removal of mesh, bilateral trunk advancement flaps, drainage of seroma, decortication/capsulectomy.Relevant tests/laboratory data: (b)(6) 2017: pathology report on foreign body removal showed separate fragments of fibroconnective tissue with histiocyte aggregates and fibrosis.Left seroma cavity with fibroconnective tissue with fibrosis, fat necrosis and acute and chronic inflammation.Right seroma cavity with fibrosis and acute and chronic inflammation.(b)(6) 2017: op note stated ct scan demonstrated prior mesh with foreign bodies present as well as a chronic seroma of the subcutaneous tissues anterior to the abdominal wall.Also, a left side spigelian hernia.(b)(6) 2018: op note stated ct scan confirmed left lateral abdominal wall incisional hernia and pelvic mass.